# SDR 9626741150

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010206
- Condition: Intermittent
- Location: Lt Te Flap
- Part time: 61,176 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING POWER APPLICATION FOR TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  TAXIED OFF THE RUNWAY AND RETURNED TO GATE.  MAINTENANCE FOUND THE FLAP TRANSMITTER INTERMITTENT, AND REPLACED.
